Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Feedbacks Please

Posted by Ssunflower on March 31, 2003, at 12:00:48

In reply to Re: Effexor XR Morning or Night? jessi, posted by Krissy P on March 27, 2003, at 11:37:10

Hi, I've struggled with depression off and on for years and it has recently come back after remarrying into a "blended" family...dealing with new kids and with our vindictive "EX'S." I have tried 5-6 different med's to much avail and am currently on effoexor "xr." I have been on it for only 1 week so far @ 37.4 mg's and have just started taking 2 the other day. I am not crying daily as I used to which is good and seem to have a hard time sleeping as I see other do as well. My main question is I still do not feel "happy" like I was hoping to. I do not feel the joy with my kids or husband. I feel I had more emotions when I was not on med's. It feels as though my emotions are now flatlined. Has anyone else felt this way? Do I need to be on it longer to feel the joy? Is this just a side effect that will disipate? Also, has anyone experienced sexual side effects and are they long term. Any info would be "greatly" appreciated!! God Bless..Ssunflower


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ssunflower thread:13781
URL: http://www.dr-bob.org/babble/20030329/msgs/214722.html